RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gajić, Borislav

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 5

Number of views:
This page:606
Abstract pages:429
Full texts:54
References:72
E-mail:

http://www.mathnet.ru/eng/person117249
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. B. Gajić, V. Dragović, B. Jovanović, “On the completeness of the Manakov integrals”, Fundam. Prikl. Mat., 20:2 (2015),  35–49  mathnet  mathscinet  elib; J. Math. Sci., 223:6 (2017), 675–685
2. Vladimir Dragović, Borislav Gajić, Božidar Jovanović, “Note on Free Symmetric Rigid Body Motion”, Regul. Chaotic Dyn., 20:3 (2015),  293–308  mathnet  mathscinet  zmath
2014
3. Vladimir Dragović, Borislav Gajić, “Four-Dimensional Generalization of the Grioli Precession”, Regul. Chaotic Dyn., 19:6 (2014),  656–662  mathnet  mathscinet  zmath  isi
2012
4. Vladimir Dragović, Borislav Gajić, “On the Cases of Kirchhoff and Chaplygin of the Kirchhoff Equations”, Regul. Chaotic Dyn., 17:5 (2012),  431–438  mathnet  mathscinet  zmath
2003
5. V. Dragović, B. Gajić, “The Wagner Curvature Tenzor in Nonholonomic Mechanics”, Regul. Chaotic Dyn., 8:1 (2003),  105–123  mathnet  mathscinet  zmath

2017
6. Borislav Gajić, Milan Micunovic, “Aleksandar Bakša 1937–2016”, Theor. Appl. Mech., 44:2 (2017),  I–III  mathnet
2009
7. V. Dragović, B. Gajić, “Elliptic curves and a new construction of integrable systems”, Regul. Chaotic Dyn., 14:4-5 (2009),  466–478  mathnet  mathscinet  zmath
2008
8. V. Dragović, B. Gajić, “Hirota–Kimura Type Discretization of the Classical Nonholonomic Suslov Problem”, Regul. Chaotic Dyn., 13:4 (2008),  250–256  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020